# SDR UPS04242584

- Difficulty date: May 31, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622718A
- Part serial: BN006
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 6 L/E FLAP CRACKED I/B OF LANDING LIGHT & JUST ABOVE BULLNOSE.  FLAP REPLACED IAW MM 27-81-01.
